# SDR 08FDEA01065

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5714361420600
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E NR 572 BB HAS CHAFING; BARE METAL AND PEELING PAINT ON THE INNER   SURFACE.  REMOVED DAMAGED AREA, FABRICATED FILLER PLATE & DOUBLER. LAID UP REPAIR,CURED, PLACED A BEAD OF SEALANT AROUND DOUBLER. INSTALLED NEW GROMMET, PRIMED PANEL & APPLIED FINISH COAT. IAW SRM 51-77-12,51-77-10, 51-35-00, & 51-75-10.
